# SDR DHL2006805513

- Difficulty date: September 24, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Fuselage
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR UPPER FWD JAMB CORNER REPAIR NOT IN ACCORDANCE WITH SR DWG 08530021 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 09-12-06, BOEING MESSAGE NR 1-225359431-2, SEMAN DWG ED43-13 DATED 09-12-06.  REMOVED FASTENERS AND EXISTING REPAIR DOUBLERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED FILLER (AL7075T6 0.050") REPAIR DOUBLER (AL7075T6 0.063") AND REPAIR TRIPLER (AL7075T6 0.080") IAW BOEING MESSAGE NR 1-225359431-2, SEMAN DWG ED-4313.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW BOEING MSG 1-225359431-2, SEMAN DWG ED-4313, SRM 51-1-21, SRM 51-1-20D,
